advertisement
Question
Posted by: Kim | 2011/06/15

STAMINAGRO

Hi there

I will be starting IVF shortly and was wondering if it''s safe to continue with Staminagro tablets ? Your help appreciated

Thanks
Kim

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Kim

I dout the Staminogro will have any negative effect, but it may be a good idea just to confirm it with your doctor too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/06/17

Hi Kim

I dout the Staminogro will have any negative effect, but it may be a good idea just to confirm it with your doctor too.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement